0

Kitten in can  Toby1234 wrote 7 months ago

what are there symptoms of High INR. I am being supervised by the hospital to reduce the level but I keep feeling dizzy is this one of the symptoms of a high INR

Category: INR

Total Views: 416

Total Comments: 1

Disclaimer


All Comments (1)

Comment on this post  



0

Brachiosaurus  warrick - (1) - posted 7 months ago

Hi there, I'm wondering how high your INR is ?
My INR has been up to INR 7.7 due to antibiotics. I never had any major symptoms and I wasn't dizzy, my eyes became slightly blood shot and the roof of my mouth was pitted with blood spots. Apparently the main signs of a high INR are a change in colour in your urine, bloody or dark stools and if you vomit and it looks like coffee grounds, all of these are signs of internal bleeding when there shouldn't be so not good!!! I think intracranial haemorrhage risk increases from any head bump and I have read about people having brain bleeds with high INRs. Not trying to scare but the best thing you can do is see your doctor and then you can stop worrying, generally very high INRs are treated with vitamin K injections so I guess if they saw a need for it this would have been given.
Does anyone else have something to add ??

Reply to warrick

Start managing your Warfarin Register for Free